# SDR SIMA20150211002

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 26,840 hours, 22,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004081038
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER E1 START, SMELLED A BURNT RUBBER SMELL & CABIN FILLED WITH A LIGHT WHITE HAZE.  APU ON WITH PACK 2, NO PROBLEM, E1 ON PACK 2 WE BEGAN TO SMELL A BURNT SMELL & HAZE.  TROUBLE SHOT & FOUND NR 2 PACK ACM LOCK UP.  R & R NR 2 PACK ACM IAW AMM 21-51-03.  OPERATIONS CHECKED GOOD.  NO ODOR OR SMELL DETECTED AT THIS TIME.
